Asia-Pacific journal of clinical oncology · 2012
Acute inflammatory demyelinating polyradiculoneuropathy in a patient receiving oxaliplatin-based chemotherapy.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Yoon Ju Young, Nam Tai Seung, Kim Myeong Kyu, Hwang Jun Eul, Shim Hyun-Jeong, Cho Sang Hee, Chung Ik Joo, Bae Woo Kyun
Аннотация
We report a case of acute inflammatory demyelinating polyradiculoneuropathy (AIDP) that developed in a patient with cholangiocarcinoma after receiving oxaliplatin-based chemotherapy. A 62-year-old man had multiple hypodense lesions with delayed enhancement in the both lobes of the liver on abdominal computed tomography. He was treated with 5-fluorouracil, leucovorin and oxaliplatin (100 mg/m(2)). After eight cycles of treatment and a cumulative oxaliplatin dose of 780 mg/m(2), he developed an unsteady gait, dysphagia, weakness of both the upper and lower limbs and impairment of all sensory modalities. Nerve conduction studies confirmed the diagnosis of AIDP. Immunoglobulin G i.v. was administered for 5 days but the neurological deficits of both his upper and lower limbs did not improve. This case highlights unusual peripheral nervous system manifestations in a patient who received chemotherapy with oxaliplatin.